# SDR SWAA2022040583146

- Difficulty date: March 12, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 53,390 hours, 31,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED ON BS 694 AT LEVEL BL 0 AT PASSENGER CABIN 2022-144563 / [01] REPLACED ANGLE ON FLOOR STRUCTURE LOCATED ON BS 694 AT LEVEL BL 0 AT PASSENGER CABIN I.A.W. B737-700 SRM 51-10-02 ITEM 9 DWG-273A9110 REV: A SEE INDIVIDUAL SING-OFF BELOW;[02] REPLACED ANGLE ON FLOOR STRUCTURE LOCATED ON BS 694 AT LEVEL BL 0 AT PASSENGER CABIN I.A.W. B737-700 SRM 51-10-02 ITEM 9 DWG-273A9110 REV: A SEE INDIVIDUAL SING-OFF BELOW  RII ACCOMPLISHED
